BibTeX record journals/fuin/Shields99

download as .bib file

@article{DBLP:journals/fuin/Shields99,
  author    = {M. W. Shields},
  title     = {An Acceptance Vector Semantics for Path Programs},
  journal   = {Fundam. Inform.},
  volume    = {40},
  number    = {2-3},
  pages     = {285--316},
  year      = {1999},
  url       = {https://doi.org/10.3233/FI-1999-402308},
  doi       = {10.3233/FI-1999-402308},
  timestamp = {Sat, 20 May 2017 00:23:05 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/Shields99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics